# SDR FDEA201408022036

- Difficulty date: August 2, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 90,626 hours, 37,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Failed
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PRESSURE, PRESS TO TEST LIGHT NOT ILLUMINATING WHEN PUSHED.  REMOVED AND REPLACED BULBS. CHECKED OK IAW AMM 25-61-03-5.
